# SDR SWAA2023022295096

- Difficulty date: January 25, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 52,194 hours, 31,383 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LOCATED AT LE STA 95.96 RT HORIZONTAL STAB 2023-83670<[01] REPLACED RIB LEADING EDGE LOCATED AT LE STA 95.96 RT HORIZONTAL STAB IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 AND DWG 186A1001 SHEET 19 REV- SEE INDIVIDUAL SIGN OFFS BELOW.;[02] CERTIFIED STEP 1; COMPLETED
